Research Article Open Access

Mathematical Attacks on RSA Cryptosystem

Imad K. Salah, Abdullah Darwish and Saleh Oqeili

Abstract

In this paper some of the most common attacks against Rivest, Shamir, and Adleman (RSA) cryptosystem are presented. We describe the integer factoring attacks, attacks on the underlying mathematical function, as well as attacks that exploit details in implementations of the algorithm. Algorithms for each type of attacks are developed and analyzed by their complexity, memory requirements and area of usage.

Journal of Computer Science
Volume 2 No. 8, 2006, 665-671

DOI: https://doi.org/10.3844/jcssp.2006.665.671

Submitted On: 12 June 2005 Published On: 31 August 2006

How to Cite: Salah, I. K., Darwish, A. & Oqeili, S. (2006). Mathematical Attacks on RSA Cryptosystem. Journal of Computer Science, 2(8), 665-671. https://doi.org/10.3844/jcssp.2006.665.671

  • 3,922 Views
  • 16,885 Downloads
  • 11 Citations

Download

Keywords

  • RSA
  • cryptography
  • cryptanalysis
  • attack
  • factorization
  • low-exponent
  • one-way function